Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Nondifferentiability of retractions of $ C\sp{n}$ to subvarieties


Author: M. Gilmartin
Journal: Proc. Amer. Math. Soc. 16 (1965), 1028-1029
MSC: Primary 32.44; Secondary 57.60
MathSciNet review: 0193647
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32.44, 57.60

Retrieve articles in all journals with MSC: 32.44, 57.60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1965-0193647-0
PII: S 0002-9939(1965)0193647-0
Article copyright: © Copyright 1965 American Mathematical Society